# SDR AALA20070991

- Difficulty date: May 30, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 24G HAS LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 24G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
